# SDR VNAA9910002

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: AS3209133
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE LEFT ENGINE OIL PRESSURE INDICATION BEGAN TO FLUCTUATE AND THEN TURNED AMBER.  THE FLIGHT CREW FOLLOWED THE QRH AND FEATHERED THE LEFT PROPELLER.  THE LEFT ENGINE OIL PRESSURE CONTINUED TO FLUCTUATE AND THEN TURNED INTO A RED INDICATION WHICH RESULTED IN THE FLIGHT CREW SHUTTING DOWN THE LEFT ENGINE.  THE AIRCRAFT DIVERTED TO CRW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT ENGINE ALTERNATOR GARLOCK SEAL TO BE LEAKING.  THE SEAL WAS REPLACED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-10-04.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
